IEEE - Institute of Electrical and Electronics Engineers, Inc. - Sliding Mode Control for a Class of Nonlinear Singular Systems With Partly Immeasurable Premise Variables

Author(s): Xingjian Sun ; Qingling Zhang
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Volume: PP
Page(s): 1 - 11
ISSN (Electronic): 2168-2232
ISSN (Paper): 2168-2216
DOI: 10.1109/TSMC.2019.2913410
Regular:

This paper investigates the problem of sliding mode controller design for a class of T-S fuzzy singular systems (TSFSSs) with partly immeasurable premise variables. By analyzing the different... View More

Advertisement